Hi, my name is Brittany, I am 18 years old and one year ago I was diagnosed with wpw. For the past 3 years I have been experiencing rapid heart beats. I often had spells where my heart would race up to 160 bpm , except on two occasions. About two weeks ago I was at amigos with my family about to get dinner and I was on my phone, showing my parents a funny picture I had.. all the sudden my head started spinning. I could see but then again I could Not. I knew immediately something was seriously wrong. I uncontrollably grabbed my father's arm tight and told him to call 911 . I really don't remember it. I knew what was going on, then I would forget... everything was fuzzy. It felt everything was fake, so hard to expain. I could feel a few uncontrollable twitched, they were short. Mostly in my right hand/arm. While my parents were calling 911 they made me lay there while I wanted for the ambulance, I could Not cry, I knew what was going on.. but didn't understand. My heart was racing, I could hardly breath at all. I knew I was about to die. I said a prayer and told my Mom I was dying, and I loved her. It was so hard to breath my hands were going numb and after This all happened my mother told me my face went from blue to purple around my mouth I was pail. The ambulance came and tool my blood sugar, it was low so they gave me a tube of sugar. This whole ordeal lasted about 8 minuets and it was over. Still light headed after it was over. What exactly happened to me? This only happened This bad one other time. Since then I had cardiac ablation 2weeks ago after the last spell... I've been fine but will This happen again? Was it a seizure? Please help me, Thank you
Its unlikely to be seizure activity. The lightheadedness may happen if there is inadequate supply of oxygen to the brain. This can happen with cardiac disorders or lung disorders. In cardiac disorders there is inadequate pumping of blood and in lung disorders there is inadequate oxygenation. It could also be due peripheral arterial blood disorders. Symptoms are usually aggravated with exercise in cardiac disorders. Diabetes mellitus and hypertension can cause these symptoms. Again inadequate sleep, hypoglycemia, anemia and vitamin deficiencies can aggravate your symptoms of lightheadedness. You will need to consult your primary care physician for a proper evaluation.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.